# SDR AALA991033

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT FRAME 45 BASE FITTING CRACKED.  INSTALLED DOUBLER PER AARD 53-00-00-7 ON RT FRAME 45.  (M)
